# SDR HEEA073047

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 2,514 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Part serial: 607
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH STICKS IN CLOSED POSITION.
